MAUDE Adverse Event Report: COVIDIEN SHARPS CONTAINER 8GAL RED; CONTAINER, SHARPS

COVIDIEN SHARPS CONTAINER 8GAL RED; CONTAINER, SHARPS
Model Number 8997PG2
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the white lids do not fit properly on the container.
 
Additional Manufacturer Narrative
Correction: e 1: facility name updated.Additional information: e 1: facility address, city, state, zip code, and phone number added.

Brand Name
SHARPS CONTAINER 8GAL RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9580263
Report Number1424643-2020-00563
Device Sequence Number18955488
Product Code MMK
UDI-Device Identifier30884521022519
UDI-Public30884521022519
Combination Product (Y/N)N
Initial Reporter StateNJ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8997PG2
Device Catalogue Number8997PG2
Device Lot Number19F01563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/15/2020
Patient Sequence Number1